# SDR MASA2012072334991

- Difficulty date: July 23, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 44,562 hours, 38,582 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Condition: Failed
- Location: Pack Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

IN FLT, BURNING ODOR FROM RT PACK HIGH TEMP.  REPLACED COMPRESSOR OVER TEMP SWITCH.
